TJubes

302d

I was diagnosed with bilateral pulmonary embolisms on 3/7/22 and have been on Xeralto since leaving the hospital.
I have been getting belly pains just below left rib since around 3/11/22. Has anyone else experienced this belly pain?!? (not sure if the medicine or PEs are causing this OR if it’s unrelated)

Thank you for your input. 🙏🏽💝🙏🏽

Warfarin

Chronic Abdominal Distention

Pulmonary Embolism

Abdominal Distention

View all
  • RichWalk

    301d

    I was diagnosed with pulmonary embolism (s) & have been on Eliquis since leaving the hospital. I have been getting belly pains just below the left rib, too. I've experienced belly pain.

  • RichWalk

    301d

    Abdominal pain with PE is usually in the upper abdomen. Read the prescriber & provider printouts on Xeralto & its side effects.

  • RichWalk

    301d

    If it's not listed as a side effect & it's not in your upper abdomen, it's unrelated. 4️⃣5️⃣6️⃣

  • RichWalk

    301d

    The pharmacist also prints out side effects of Xeralto.

  • RichWalk

    301d

    Tell your provider ASAP about the abdominal pain.

  • Anah

    274d

    I've been on blood thinners for at least 10 years. I was using Xeralto for a while but got more clots...so I'm back on Warfarin. And going in for INR testing on a regular schedule.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.